English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/43183
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Supersymmetric black holes in N = 8 supergravity

AuthorsKhuri, Ramzi R.; Ortín Miguel, Tomás
Issue DateMay-1996
PublisherElsevier
CitationNuclear Physics B 467(3): 355-382 (1996)
AbstractWe study the embedding of extreme (multi-) dilaton black hole solutions for the values of the parameter a = √3, 1, 1/√3, 0 in N = 4 and N = 8 four-dimensional supergravity. For each black hole solution we find different embeddings in N = 4 supergravity which have different numbers of unbroken supersymmetries. When embedded in N = 8 supergravity, all different embeddings of the same solution have the same number of unbroken supersymmetries. Thus, there is a relation between the value of the parameter a and the number of unbroken supersymmetries in N = 8 supergravity, but not in N = 4, and the different embeddings must be related by dualities of the N = 8 theory which are not dualities of the N = 4 theory. The only exception in this scheme is a dyonic embedding of the a = 0 black-hole solution which seems to break all supersymmetries both in the N = 4 and in the N = 8 theories.
Description28 páginas, 1 figura, 1 tabla.-- El Pdf del artículo es la versión pre-print: arXiv:hep-th/9512177v2
Publisher version (URL)http://dx.doi.org/10.1016/0550-3213(96)00112-5
URIhttp://hdl.handle.net/10261/43183
DOIhttp://dx.doi.org/0.1016/0550-3213(96)00112-5
ISSN0550-3213
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
9512177v2.pdf328,73 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.